# SDR F3LA2011083100666

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 26,435 hours, 10,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 005246
- Condition: Failed
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PATHWAY EMERGENCY LIGHTS ON & OFF INTERMITTENTLY, EMERGENCY EXIT LIGHT ACFT LT OVERWING EXIT ON THROUGHOUT NIGHT.  R & R EPSU EMERGENCY POWER SUPPLY UNIT 11WL WITH SERVICEABLE PART IAW AMM 33-51-38 PB 401, OPS CHECK GOOD.
